# SDR CKSA96070

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N781AL
- Make and model: Doug DC-8-63
- Aircraft serial: 45926
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Slot Panel
- Part number: 5769581502
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK INSPECTION, FOUND RIGHT HAND INBD SLOT PANEL CRACKED TWO PLACES.  INSTALLED NEW RIGHT HAND INBOARD SLOT PANEL IAW DC-8 SRM 51-3-0, 57-2-0.  TASK NR 79753.
